# SDR AALA20070215

- Difficulty date: January 29, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 13G INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 13G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
